Groups by Alphabet
Posted in Primary Amenorrhea Support group on Sun, 29 Sep 2013
@mycharms, Birth control pills have their own side effects. Taking regular pills can have a devastating effects on your health. Don't get misled, by what others say. Go to the experts and take the nec...
Skin Disease or Dermatology - Overview
Posted in Skin Disease or Dermatology - Overview Support group on Sun, 29 Sep 2013
Please don't try to remove the fat by yourself. You may get infected. Go to your doctor before deciding to go for a surgery.
Posted in Anosmia / Loss Of Smell Support group on Sun, 29 Sep 2013
Anosmia / Loss Of Smell is an uncomfortable condition for sure. Carol66, i think you should visit the nearest specialist who is known for providing these services. Place or location doesn't matter til...
Posted in Amblyopia / Lazy Eye Support group on Sun, 29 Sep 2013
Really feel sorry for your daughter. Hope she gets well soon. Did you ever think of stem cell treatments for her?
Generic viagra-The Best Selling Generic Drug
Posted in Drugs In Impotence Support group on Sun, 22 Sep 2013
Quite interesting comments from all the participants. This debate will go on till infinity though. There are stem cell treatments that can cure this problem. Why not try it out?
Persistent Sexual Arousal Syndrome (PSAS) / Persistent Genital Arousal Disorder (PGAD)
Posted in General Support group on Sun, 22 Sep 2013
Hey Sammy, you needn't feel so miserable about yourself. There are numerous young men in the world who are going through the same phase. With time, this problem hopefully would disappear.
Posted in Hydrocele Support group on Sun, 22 Sep 2013
Hi Sweet26, Life will go on as usual after a few days of rest and right medication. Go for regular checkups too. Go to gym and other activities only after consulting your doctor.
Hi Meetali & Mohan, you should try alternative ways to stay away from fits epilepsy. Visit the best doctors in your city and take their help. Obviously you can't stay hopeless whole life long. God ble...
Facial Swelling - Symptom Evaluation
Hi there. Yes, it's quite alarming to notice the swelling especially if it lasts for many hours. Did you visit the doctor by any chance and what about the medication part?
Posted in Anosmia / Loss Of Smell Support group on Sun, 22 Sep 2013
Hi Carol, one of my friends in US had a similar experience. Stop taking the medicines and consult another physician. Hopefully you will be fine in a few days.